# SDR A6WA202302188466

- Difficulty date: February 18, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 43,843 hours, 42,068 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

AFTER CLEARING RUNWAY FOR ABORTED TAKE-OFF, TOWER INFORMED US THE LH ENGINE WAS SMOKING. ALL LH ENG INDICATIONS WERE "0".  PERFORMED ENG SHUT DOWN.  NO LH ENGINE FIRE INDICATION IN THE COCKPIT.  FIRE BOTTLES DISCHARGED.  PAX EVACUATED THROUGH MAIN CABIN DOOR. PASSENGERS REPORTED SMOKE SMELL IN CABIN, BUT NO VISIBLE SMOKE.  SMOKE WAS VISIBLE FROM ENGINE EXHASUT PIPE AND BYPASS.  AIRCRAFT REMOVED FROM THE SERVICE CHECKED RIG AT LH ENGINE THROTTLE GEAR BOX FOUND WORN DOWN. DOUBLE SPLINES REPLACED & RERIGGED ARM. REF AMM 76-11-17.  RERIGGED FCU ARM REF AMM 76-10-00 LH ENGINE. RERIGGED ENTIRE LH ENGINE AND PYLON CHECKS GOOD.  R&R BOTH ROD ENDS ON PUSH PULL ROD FROM THROTTLE GEAR BOX TO FCU   (LH ENGINE). REF POWER PLANT BUILD UP MANUAL 71-00-03.  REPLACED PUSH PULL ROD AND ENDS RECLOCKED ARM ON THROTTLE GEAR BOX   ADJUSTED HR THROTTLE CONTROL INCLUDING MICRO STOP TO FIT REF AMM 76-10-20.  REPLACED AND ADJUSTED RH UPPER CORE COWL IAW SUPP 14-187A AND AMM   71-12-01.  R&R TR OUTER CASCADE & LOWER CENTER 845 ASSY REF AMM TASK 78-33-01. R&R RH ENGINE STARTER IAW AIR WIS SUP 14-043A. R&R CANNON PLUG. R&R UPPER COWL.
